# SDR USAA950011

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Vlv
- Part number: 71539
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYR - FLT 1091 - AFTER GEAR RETRACTION THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED.  ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR DOOR SELECTOR AND SEQUENCING VALVES PER MM 32-32-06 AND 07.  LEAK AND OPERATION CHECKS NORMAL.  REF 95ZZZW83.
